JournalsprimsVol. 48, No. 3pp. 653–660

Equivariant Poincaré Series and Monodromy Zeta Functions of Quasihomogeneous Polynomials

  • Wolfgang Ebeling

    Universität Hannover, Germany
  • Sabir M. Gusein-Zade

    Moscow State University, Russian Federation
Equivariant Poincaré Series and Monodromy Zeta Functions of Quasihomogeneous Polynomials cover
Download PDF

Abstract

In earlier work, the authors described a relation between the Poincaré series and the classical monodromy zeta function corresponding to a quasihomogeneous polynomial. Here we formulate an equivariant version of this relation in terms of the Burnside rings of fi nite abelian groups and their analogues.

Cite this article

Wolfgang Ebeling, Sabir M. Gusein-Zade, Equivariant Poincaré Series and Monodromy Zeta Functions of Quasihomogeneous Polynomials. Publ. Res. Inst. Math. Sci. 48 (2012), no. 3, pp. 653–660

DOI 10.2977/PRIMS/85